# SDR HNAA2021022500057

- Difficulty date: February 5, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,604 hours, 44,201 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL HANDLE CUTOUT HAS A POSSIBLE CRACK AT THE AFT END.  CUT OUT CRACKED AREA OF CARGO DOOR SKIN AT AFT END OF HANDLE, FABRICATED EXTERNAL DOUBLER AND FILLER, INSTALLED FILLER AND DOUBLER ON CARGO DOOR REPAIR IAW ETD2021-145-002383 AND PIEDMONT EO1-52-21-0028.
